# SDR DLL13952906

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1003
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE UPPER WING SKIN I/B FWD CORNER.  REPAIRED PER 57-32-00 FIG 807.
